Publicaciones

Publicaciones en revistas indexadas

2008

Astaburuaga, M., Bourget, O., Cortés, V., Fernández, C. 2008. Absence of Point Spectrum for Unitary Propagators. Journal Differential Equations, 244(2):229-241.
Briet, P., Raikov, G., Soccorsi, E. 2008. Spectral Properties of a Magnetic Quantum Hamiltonian on a Strip. Asymptotic Analysis, 58(3):127-155.
De Boeck, P., González, J., Tuerlinckx, F. 2008. A Double-Structure Structural Equation Model for Three-Mode Data. Psychological Methods, 13(4):337-353.
De La Cruz, R., Marshall, G., Quintana, F. 2008. Model Based Clustering for Longitudinal Data. Computational Statistics & Data Analysis, 52(3):1441-1457.

2007

Berard, J., Ramírez, A. 2007. Central Limit Theorem for The Excited Random Walk in Dimension D >= 2. Electronic Communications in Probability, 12(30):303-314.
Bony, J., Bruneau, V., Raikov, G. 2007. Resonances and Spectral Shift Function Near The Landau Levels. Annales de L´institute Fourier , 57(2):629-671.
Byrne, E., Cotsapas, C., Eyheramendy, S., Fry, B., Gaudet, R., Hostetter, E., Lander, E., Lohmueller, J., Mccarroll, S., Sabeti, P., Schaffner, S., The International Hapmap Consortium, T., Varilly, P., Xie, X. 2007. Genome-Wide Detection and Characterization of Positive Selection in Human Populations. Nature, 449(1):913-918.
Chuaqui, M., Duren, P., Osgood, B. 2007. Univalence Criteria for Lifts of Harmonic Mappings To Minimal Surfaces. Journal of Geometric Analysis, 17(1):49-74.
Ponce, M. 2007. Local Dynamics for Fibred Holomorphic Transformations. Nonlinearity, 20(12):2939-2955.

2006

Arellano-Valle, R., Branco, M., Genton, M. 2006. A Unified View on Selection Distributions Arising From Selections. Canadian Journal of Statistics , 34(4):581-601.
Arellano-Valle, R., Azzalini, A. 2006. on The Unification of Families of Skew-Normal Distributions. Scandinavian Journal of Statistics, 33(3):561-574.
Astaburuaga, M., Bourget, O., Cortés, V., Fernández, C. 2006. Floquet Operators Without Singular Continuous Spectrum. Journal of Functional Analysis, 238(2):489-517.
Barón, A., De La Cruz, R., Marshall, G., Rutledge, J. 2006. Nonlinear Random Effects Model for Multivariate Responses With Missing Data. Statistics in Medicine, 25(16):2817-2830.
De La Cruz, R., Marshall, G. 2006. Nonlinear Random Effects Models With Continuous Errors: a Bayesian Approach. Statistics in Medicine, 25(9):1471-1484.
Kiwi, J. 2006. Puiseux Series Polynomial Dynamics and Iteration of Complex Cubic Polynomials. Annales de L´institute Fourier , 56(5):1337-1404.
Lewin, R., Mikenberg, I. 2006. Literal-Paraconsistent and Literal Paracomple Matrices. Quarterly of Applied Mathematics, 52(5):278-493.

2005

Arellano-Valle, R., Genton, M. 2005. on Fundamental Skew Distributions. Journal of Multivariate Analysis, 96(1):93-116.
Bourget, O. 2005. Singular Continuous Floquet Operator for Periodic Quantum Systems. Journal of Mathematical Analysis and Applications, 301(1):65-83.
Cortázar, C., Elgueta, M., Rossi, J. 2005. A Nonlocal Diffusion Equation Whose Solutions Develop a Free Boundary. Annales Henri Poincaré, 6(2):269-281.
Del Pino, M., Kowalczyk, M., Musso, M. 2005. Singular Limits in Liouville-Type Equations. Calculus of Variations and Partial Differential Equations, 24(1):47-81.